Open Access
2001/2002 Derivates, Approximate Derivates and Porosity Derivates of n-Convex Functions
S. Mitra
Real Anal. Exchange 27(1): 249-260 (2001/2002).


It is shown that if $f$ is $n$-convex then the four $n$th order Peano derivates of $f$ are respectively equal to the corresponding $n$th order approximate Peano derivates and the porosity Peano derivates of $f$. It is further shown that the same result holds for the de la Vall\'ee Poussin derivates, and the symmetric and unsymmetric Riemann derivates.


Download Citation

S. Mitra. "Derivates, Approximate Derivates and Porosity Derivates of n-Convex Functions." Real Anal. Exchange 27 (1) 249 - 260, 2001/2002.


Published: 2001/2002
First available in Project Euclid: 6 June 2008

zbMATH: 1017.26009
MathSciNet: MR1887855

Primary: 26A24

Keywords: $n$-convexity , approximate derivate , de la Vall\'ee Poussin derivate , Peano derivate , porosity

Rights: Copyright © 2001 Michigan State University Press

Vol.27 • No. 1 • 2001/2002
Back to Top